# SDR SWIA200412988

- Difficulty date: March 5, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 833 hours, 780 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1106
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL MESSAGE.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 27-34.  OPS CHECKS GOOD.  STALL FAIL LIGHT ILLUMINATED LATER IN THE DAY AND STAYED ON FOR DURATION OF THE FLIGHT.  CHECKED ASSOCIATED WIRING BEHIND STALL PROTECTION COMPUTER.  NO DEFECTS FOUND.  RERACKED AND RESET COMPUTER.  OPS CHECK GOOD IAW MM 27-53-00.
